antidote symptoms appearI took Rhus tox and had very bad fogginess following. I could not even drive. I then antidoted it by taking a smaller dose. I then got a very bad burn at my occiput's base. I took even a smaller dose and the pain intensified! Now I don't know which way to go. Please do not respond unless you believe in aggravations. I have had a very difficult time with dosing in homeopathy and in many cases have made a mess!
virginiawoolf on 2005-10-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.